MathSciNet Relay Station
MathSciNet bibliographic data
MR162791 (29 #95) 10.46 (12.30)
Cassels, J. W. S. On the representation of rational functions as sums of squares. Acta Arith. 9 1964 79–82.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement